# SDR CA001211021

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING COCKPIT CHECK, THE CREW DISCOVERED A FLAP FAIL MESSAGE WITH FLAPS AT 0 DEGREE. THE MAINTENANCE REPLACED THE LEFT BPSU AND DID THE RIGGING OF THE SYSTEM.
